Paracin 125mg Tablet

9.46

0.95/Tablet(10 tablets in 1 strip)

ADD TO CART

Manufacture : Stadmed Pvt Ltd

Composition: Paracetamol / Acetaminophen (125mg)
Potentially unsafe with : Alcohol

Fundamentally used for : Fever, Headache, Pain during menstruation

Delivery

Check estimated delivery time

Deals of the Day